Infinite-dimensional Evans function theory for elliptic eigenvalue problems in a channel

Jian Deng, Shunsaku Nii

研究成果: ジャーナルへの寄稿記事

10 引用 (Scopus)

抄録

An infinite-dimensional Evans function theory is developed for the elliptic eigenvalue problem associated with the stability of travelling solitary waves in a channel. Also, a bundle is constructed over the complex domain, so that its first Chern number gives the number of eigenvalues inside the domain.

元の言語英語
ページ(範囲)57-89
ページ数33
ジャーナルJournal of Differential Equations
225
発行部数1
DOI
出版物ステータス出版済み - 6 1 2006

Fingerprint

Evans Function
Solitons
Elliptic Problems
Eigenvalue Problem
Solitary Waves
Traveling Wave
Bundle
Eigenvalue

All Science Journal Classification (ASJC) codes

  • Analysis

これを引用

Infinite-dimensional Evans function theory for elliptic eigenvalue problems in a channel. / Deng, Jian; Nii, Shunsaku.

:: Journal of Differential Equations, 巻 225, 番号 1, 01.06.2006, p. 57-89.

研究成果: ジャーナルへの寄稿記事

@article{137093179e5446239efae4c36a609f84,
title = "Infinite-dimensional Evans function theory for elliptic eigenvalue problems in a channel",
abstract = "An infinite-dimensional Evans function theory is developed for the elliptic eigenvalue problem associated with the stability of travelling solitary waves in a channel. Also, a bundle is constructed over the complex domain, so that its first Chern number gives the number of eigenvalues inside the domain.",
author = "Jian Deng and Shunsaku Nii",
year = "2006",
month = "6",
day = "1",
doi = "10.1016/j.jde.2005.09.007",
language = "English",
volume = "225",
pages = "57--89",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Infinite-dimensional Evans function theory for elliptic eigenvalue problems in a channel

AU - Deng, Jian

AU - Nii, Shunsaku

PY - 2006/6/1

Y1 - 2006/6/1

N2 - An infinite-dimensional Evans function theory is developed for the elliptic eigenvalue problem associated with the stability of travelling solitary waves in a channel. Also, a bundle is constructed over the complex domain, so that its first Chern number gives the number of eigenvalues inside the domain.

AB - An infinite-dimensional Evans function theory is developed for the elliptic eigenvalue problem associated with the stability of travelling solitary waves in a channel. Also, a bundle is constructed over the complex domain, so that its first Chern number gives the number of eigenvalues inside the domain.

UR - http://www.scopus.com/inward/record.url?scp=33646523810&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646523810&partnerID=8YFLogxK

U2 - 10.1016/j.jde.2005.09.007

DO - 10.1016/j.jde.2005.09.007

M3 - Article

AN - SCOPUS:33646523810

VL - 225

SP - 57

EP - 89

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -